# SDR AALA991975

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AFT OF FORWARD GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP AFT OF FORWARD GALLEY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
